Doctor insights on:
Combiflam For Fever
Antibiotics: Scarlet fever is a rash caused by a strep infection somewhere in the body, usually strep throat although it can be in other areas. Antibiotics such as penicillin or Amoxicillin are usually very effective. Others can be used for people who are allergic to these drugs. It is important to get treated quickly in order to prevent complications. ...Read moreSee 1 more doctor answer
Sore throat: Finding the cause & treating it. Those meds. Are for lowering temp. And soothing discomfort temporarily. ...Read more
Taking amoxicillin for sinus infection. Can I still take Tylenol (acetaminophen) cold severe for adults?
Sinus infection: Yes - the amoxicillin will kill bacteria the Tylenol (acetaminophen) cold severe will serve as a decongestant/anti histamine. For decongestants I still prefer pseudoephedrine - available OTC but behind the counter. In your case there is no problem taking both amoxicillin and Tylenol (acetaminophen) cold severe. ...Read moreSee 4 more doctor answers
Either can help with: Discomfort.If you have a significantly sore throat w swollen tonsils / lymph nodes – see your medical provider & get a strep throat test & culture. Saltwater gargles are very helpful. Mix a teaspoon of salt in 8 oz of warm water – gargle with this several times a day. You can gargle with aloe vera juice a couple of times per day. A mixture of chamomile tea with honey & a small amount of lemon >>. ...Read more
None: None are all that effective. Try chloroseptic instead. ...Read more
Fever 2 days ago, coughing, taking Mucinex for cough, allegra for allergy, is it ok to take 2 tylenol (acetaminophen) for back pain with these other meds?
I take mobic (meloxicam) & Ultram for OA. Could mobic (meloxicam)/ultram reduce fever? Have aches/chills/sore throat/congest/fatigue but no fever. Doc said no fever = no flu
Fluids.rest.Panadol (acetaminophen): If it is really flu and you have all syptoms of Influenza.Like fever,headache,bodyache,cough etc.And if iti is just the start of symptoms than it can be treated with antiviral antibiotics like Tamiflu (oseltamivir) available by prescription only for five days. Panadol is for fever and increased fluids and rest is all you need. But you need to make sure the fever is due to Flu,so check with your doctor ...Read more
My daughter has a fever and cough combination can she take Tylenol (acetaminophen) and Nyquil or Robitussin?
Cough meds for kids: If your daughter is less than 6 yrs old, cough medicine aren't recommended, as they have been shown to be not only ineffective, but may be harmful. Medicines like Nyquil May particularly harm children due to their unwanted effects on heart. Your daughter prob has a viral infection so get your PMD to see her if she doesn't improve with Tylenol (acetaminophen) in 4-5 days or sooner iher gen condition deteriorates. ...Read moreSee 3 more doctor answers
Can I give my 5 year old son pain reliever fever reducer for fever now(8pm) after giving him benadryl (diphenhydramine) for a rash at 630 pm?
If ur Dr. says so: Cough and fever aren't, by themselves, indications for antibiotics. If you have a diagnosis of pneumonia, bacterial bronchitis, sinusitis with post nasal drip causing cough then perhaps. Routinely taking antibiotics for upper respiratory symptoms is one of the reasons why antibiotics are no longer working (bacterial resistance, see http://en.Wikipedia.Org/wiki/antibiotic_resistance ). ...Read moreSee 1 more doctor answer
4 year old boy has a fever, 38-38.8 only respond to Nurofen and for panadol (acetaminophen) fever not going down. He had cough/ runny nose for couple of days.
See Your Doctor Now: Fever is an indicator of infection which can have numerous causes. Young children are particularly vulnerable to serious complications. Be aware that children have limited communication skills. Cues that identify significant illness can be missed, leading to delayed medical care. This can have disastrous consequences. See your doctor now for prompt, correct diagnosis and appropriate treatment. ...Read more
Pain reliever: As a pain reliever, it may help with the pain of an ear ache. However, the pain is likely to return as the medicine wears off, so be prepared to medicate multiple times. See your doctor so the child can get started on appropriate medicine if indicated after the offending ear is examined. ...Read more
Yes, but...: In 2001 Ibuprofen was ok'd for use in babies as young as 2 months of age. The dose is 4.5 milligrams/ pound of body weight ( 10mg/kg). The concern is a fever in a child that young may be a sign of something more serious. Learn how to take rectal temperatures for your baby. If your four month old has a fever over 101 degrees f (before any medicine) call the doctor or get seen. Call when in doubt. ...Read more
1 yr old can he have amoxicillian tylenol (acetaminophen) and benadryl for ear infection fever and sinuses?
Yes: I don't think the benadryl would provide any benefit but all three can be used in this condition. Antihistamines like benadryl can thicken the middle ear mucus and slow how fast the fluid disappears from that space. Not much difference in the long run if the kid needs it for another problem like allergies. ...Read moreSee 1 more doctor answer